Seguir
José Eduardo Sanabria
José Eduardo Sanabria
Universidad de Sucre
Dirección de correo verificada de unisucre.edu.co
Título
Citado por
Citado por
Año
On left and right poles of the resolvent
P Aiena, JE Sanabria
Acta Sci. Math.(Szeged) 74 (3-4), 667-685, 2008
352008
-compactness with respect to a hereditary class
C Carpintero, E Rosas, M Salas-Brown, J Sanabria
Boletim da Sociedade Paranaense de Matemática 34 (2), 231-236, 2016
242016
B-Browder spectra and localized SVEP
CR Carpintero, O García, ER Rosas, JE Sanabria
Rendiconti del Circolo Matematico di Palermo 57, 239-254, 2008
222008
On independence neutrosophic random variables
C Granados
Neutrosophic Sets and Systems 47, 541-557, 2021
202021
On generalized property (v) for bounded linear operators
J Sanabria, C Carpintero, E Rosas, O Garcıa
Studia Math 212 (2), 141-154, 2012
182012
Strongly convexity on fractal sets and some inequalities
RV Sánchez, JE Sanabria
Proyecciones (Antofagasta) 39 (1), 1-13, 2020
142020
Minimal open sets on generalized topological space
C Carpintero, E Rosas, M Salas-Brown, J Sanabria
Proyecciones (Antofagasta) 36 (4), 739-751, 2017
142017
On property (Saw) and others spectral properties type Weyl-Browder theorems
J Sanabria, C Carpintero, E Rosas, O García
Revista colombiana de matemáticas 51 (2), 153-171, 2017
132017
On strong variations of Weyl type theorems
J Sanabria, L Vasquez, C Carpintero, E Rosas, O Garcia
Acta mathematica Universitatis Comenianae 86 (2), 345-356, 2017
122017
On ΛIs-sets and the related notions in ideal topological spaces
J Sanabria, E Rosas, C Carpintero
Mathematica Slovaca 63 (6), 1403-1411, 2013
112013
Weyl type theorems for restrictions of bounded linear operators
C Carpintero, O García, D Muñoz, E Rosas, J Sanabria
Universidad de Extremadura, 2013
112013
(α, β)-Semi open sets and some new generalized separation axioms
E ROSAS
Scientiae Mathematicae Japonicae, 2003
10*2003
ON A GENERALIZATION OF STRONGLY -CONVEX FUNCTIONS VIA FRACTAL SETS
Z Robles, JE Sanabria, RV SÁNCHEZ C
Fractals 29 (07), 2150203, 2021
92021
B-Fredholm Spectra of Drazin Invertible Operators and Applications
E Aponte, J Macías, J Sanabria, J Soto
Axioms 10 (2), 111, 2021
92021
S-PARACOMPACTNESS IN IDEAL TOPOLOGICAL SPACES.
J Sanabria, E Rosas, C Carpintero, M Salas-Brown, O García
Matematicki Vesnik 68 (3), 2016
92016
Weyl type theorems and restrictions
C Carpintero, D Munoz, E Rosas, J Sanabria, O García
Mediterranean Journal of Mathematics 11, 1215-1228, 2014
92014
SI-CONVERGENCE OF SEQUENCES.
A Guevara, J Sanabria, E Rosas
Transactions of A. Razmadze Mathematical Institute 174 (1), 2020
82020
A new approach of soft rough sets and a medical application for the diagnosis of Coronavirus disease
J Sanabria, K Rojo, F Abad
AIMS Mathematics 8 (2), 2686-2707, 2023
72023
NEW INEQUALITIES ON GENERALIZED -CONVEXITY ON FRACTAL SETS
RV SÁNCHEZ C, JE Sanabria, E Trousselot
Fractals 30 (06), 2250117, 2022
72022
Further characterizations of property (VΠ) and some applications
E Aponte, J Macías, J Sanabria, J Soto
Proyecciones (Antofagasta) 39 (6), 1435-1456, 2020
62020
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20